# SDR 95ZZZX898

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2NA
- Make and model: Gulstm G159
- Aircraft serial: 96
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Spline
- Condition: Wrong Part
- Location: Lt End Hyd
- Stage of operation: CR
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS DEPARTING AFTER PAINT.  ONE HOUR OUTBOUND, THE PILOT NOTED THE LT ENGINE GEARBOX OIL PRESSURE ANNUNCIATOR FLICKERING.  HE TURNED BACK, BUT HAD TO SHUT DOWN THE LT ENGINE BEFORE HE COULD LAND.  INVESTIGATION FOUND THE LT ENG HYD PUMP HAD THE WRONG DRIVE SPLINE INSTALLED.  DRY SPLINE SHAFT WAS INSTALLED IN A WET SPLINE.  AIRCRAFT HAD COME FROM MAINTENANCE FOR PAINT.
